MAUDE Adverse Event Report: MSD DEGGENDORF MFG DIVERGENCE-L ANTERIOR/OBLIQUE LUMBAR FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG DIVERGENCE-L ANTERIOR/OBLIQUE LUMBAR FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 2152110
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.X-ray review results: post-op x-ray for l5-s1 alif shows migration of plate and screws.Spondylolisthesis appears usual.Pre-op film demonstrating the deformity and intra-op films showing initial placement which would be helpful.Suspect degree of deformity and instability at this level contributed to constant films.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, post-op, entire construct migrated forward.Ongoing leg pain and back pain was reported.No surgery is currently scheduled.

Brand Name
DIVERGENCE-L ANTERIOR/OBLIQUE LUMBAR FUSION SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key7019406
Report Number1030489-2017-02307
Device Sequence Number1184187
Product Code MAX
UDI-Device Identifier00643169502260
UDI-Public00643169502260
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K150135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number2152110
Device Lot Number86DK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR